# SDR REXA2016022100310

- Difficulty date: February 21, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT INBD FLAP ASSEMBLY, NOTICED DAMAGE TO INBD HINGE ARM & BOX ATTACHMENT POINT.  REPLACED RT INBD FLAP HINGE FITTING YOKE, IAW STEPS 1 - 5 FOR WORK PERFORMED IAW REO 601R-57-52-2105, REF PWI D538479 FOR DTA REQUIREMENTS.
